The tropical tropopause
Version of Record online: 15 DEC 2006
Copyright © 1998 Royal Meteorological Society
Quarterly Journal of the Royal Meteorological Society
Volume 124, Issue 549, pages 1579–1604, July 1998 Part A
How to Cite
Highwood, E. J. and Hoskins, B. J. (1998), The tropical tropopause. Q.J.R. Meteorol. Soc., 124: 1579–1604. doi: 10.1002/qj.49712454911
- Issue online: 15 DEC 2006
- Version of Record online: 15 DEC 2006
- Manuscript Revised: 7 JAN 1998
- Manuscript Received: 23 MAY 1997
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!